Alert archive / Wyoming / Tornado Warnings in 2023

Tornado Warning 9, NWS Cheyenne, WY

May 27, 2023Laramie County, Wyoming

NWS Cheyenne, WY issued this tornado warning at May 27, 2023, 4:50 PM MDT for Laramie County, Wyoming. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2023, 4:50 PM MDT (22:50 UTC)
Expired
May 27, 2023, 5:30 PM MDT
In force
40 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 19 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:01 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.8 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

568 
WFUS55 KCYS 272250
TORCYS
WYC021-272330-
/O.NEW.KCYS.TO.W.0009.230527T2250Z-230527T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
450 PM MDT Sat May 27 2023

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  South central Laramie County in southeastern Wyoming...

This does NOT include the city of Cheyenne. 

* Until 530 PM MDT.
    
* At 449 PM MDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from 6 miles east of Cheyenne
  to 9 miles southeast of South Greeley, moving northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hillsdale and Burns.

This includes Interstate 80 in Wyoming between mile markers 367 and
385.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4112 10473 4127 10459 4127 10436 4100 10436
      4100 10470
TIME...MOT...LOC 2249Z 221DEG 25KT 4113 10467 4103 10463 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Hammer
2 follow-up statements
914 
WWUS55 KCYS 272307
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
507 PM MDT Sat May 27 2023

WYC021-272330-
/O.CON.KCYS.TO.W.0009.000000T0000Z-230527T2330Z/
Laramie WY-
507 PM MDT Sat May 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR SOUTH
CENTRAL LARAMIE COUNTY...
    
At 507 PM MDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Hillsdale to 9 miles
west of Carpenter, moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Burns and Hillsdale. 

This includes Interstate 80 in Wyoming between mile markers 372 and
385.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4120 10465 4127 10459 4127 10436 4100 10436
      4100 10454
TIME...MOT...LOC 2307Z 229DEG 23KT 4121 10457 4101 10451 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hammer
324 
WWUS55 KCYS 272333
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
533 PM MDT Sat May 27 2023

WYC021-272342-
/O.EXP.KCYS.TO.W.0009.000000T0000Z-230527T2330Z/
Laramie WY-
533 PM MDT Sat May 27 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL LARAMIE COUNTY HAS
EXPIRED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.

LAT...LON 4120 10465 4127 10459 4127 10436 4100 10436
      4100 10454
TIME...MOT...LOC 2332Z 221DEG 25KT 4134 10442 4114 10436 

$$

Hammer

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 27, 3:36 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 27, 3:36 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
336 PM MDT Sat May 27 2023

.SHORT TERM...(This evening through Sunday)
Issued at 330 PM MDT Sat May 27 2023

Started the afternoon off with yet another Severe Thunderstorm Watch
for most of the CWA. Currently, severe convection is ongoing across
the Interstate-25 corridor. Multiple Severe Thunderstorm Warnings
for quarter-size hail and even a Tornado Warning with a confirmed
tornado have been issued so far this afternoon. Storms are expected
to expand further eastward into far eastern Wyoming and the Nebraska
panhandle by later this afternoon and into the evening hours. The
initial threat, as we have already seen will be large hail and
tornadoes with more discrete cells. During the evening, storms look
to transition to a more linear mode, which will lead to more of a
wind threat. Storms looks to vacate the CWA by midnight tonight.

Luckily, the remainder of the holiday weekend looks drier. Don't
want to get hopes up as there will likely still be thunderstorms
Sunday and Monday afternoon, however convection looks to be more
scattered and less widespread in coverage. The same synoptic pattern
continues over CONUS with the Rex Block to the east and a broad
trough over the west, causing the daily storminess. A more subtler
change in this pattern in the form of a stronger shortwave
downstream of the trough will push the better moisture supply
further off to the east. As a result, winds will turn more westerly
and begin to gradually dry out the low-levels, contributing to the
decreased storm coverage and intensity over the next two days.

Severe weather chances continue into Sunday, but mainly for the
Nebraska panhandle. The environment here remains decent enough to
potentially get a few isolated strong to severe storms. Dewpoints
drop into the 40s and low 50s with pretty impressive SBCAPE in the
panhandle of about 1200 to 1800 J/kg. Shear looks to remain similar
to today with 0-6 km shear of about 20 to 30 kts. 700-500 mb lapse
rates also remain steep. Still could get some heavy rain with
storms, although PWs from soundings have roughly dropped to around
the 75th percentile for climatology. Heading into Memorial Day, the
environment does not look as conducive for severe storms. Dewpoints
continue to trend downward, as well as instability and shear.
Thunderstorms are still likely during the afternoon, however perhaps
just a few isolated storms are possible.

.LONG TERM...(Sunday night through Saturday)
Issued at 330 PM MDT Sat May 27 2023

An unsettled long term pattern continues. Daily chances for
afternoon convection are expected. Warm temperatures are expected
Tuesday, before beginning to cool everyday throughout the long term.
Thursday through Saturday have the best chances for widspread
precipitation.

A closed, upper-level low moves into southern California Tuesday and
progresses easterly through Wednesday. The closed low begins to take
a more northerly track Wednesday and impacts the area Thursday. A
similar evolution is present at 500mb and 700mb. Vorticity maximums
traverse across the CWA Tuesday and Wednesday, supporting daily
precipitation chances. PW values remain between 0.3 and 0.5 for most
of the day Tuesday and increase to 0.7 to 0.8 for Wednesday,
suggesting a wetter day Wednesday than Tuesday. Decreased
temperatures a degree or two, as the NBM seemed a bit warm.
Temperatures Tuesday are in the mid-70s west of I-25 and low-80s
east of I-25. Temperatures a few degrees cooler Wednesday, but still
remain in the mid-70s west of I-25 and low-80s east of I-25.

The upper-level low pushes towards the CWA with a strong negative
tilt to associated to the trough. A jet streak ejects towards the
CWA with the entire area experiencing dynamic lift. The dynamic lift
associated with this shortwave continues Friday. Shear values
increase for Thursday as well, with bulk shear closer to 30 kts and
potentially approaching 40 kts in some locations. Thursday could see
some strong to severe storms across the CWA, but this will continue
to be monitored. Shear looks lacking for Friday, but PWs remain
around 0.9 in western Nebraska and 0.7 to 0.8 for southeast Wyoming.
Friday could be a wetter day, though severe weather looks minimal at
this time. Temperatures Thursday expected to be in the low-70s west
of I-25 and mid- to upper-70s east of I-25. Friday looks to be a few
degrees cooler across the region, with upper-60s and low-70 west of
I-25 and low- to mid-70s east of I-25.

A secondary upper-level low moves into southern California Friday
and pushes east through Saturday before turning northerly, following
a similar track of the initial upper-level low. The low impacts the
CWA Saturday with a jet streak ejecting over the region, providing
dynamic lift and supporting precipitation development. Shear values
are lower than Thursday, with bulk shear around 30 kts. Some strong
to severe storms may be possible, but this will need to continue to
be monitored. Did decrease PoPs Saturday per collaboration with
neighboring offices. PoPs between 60 and 70% for Saturday. PW values
remain near 1.0 for western Nebraska and 0.8 for southeast Wyoming,
further supporting precipitation Saturday. Temperatures Saturday
cooler than Friday with highs in the upper-60s west of I-25 and low-
to mid-70s east of I-25.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 521 AM MDT Sat May 27 2023

IFR/LIFR conditions in fog and low stratus from Cheyenne to
Kimball this morning. Timing on lifting around 14-15Z. Another
round of showers and thunderstorms forecast for most airports east
of the Laramie Range this afternoon through the evening hours.
Used HRRR simulated radar for onset timing of thunderstorms.

&&

.FIRE WEATHER...
Issued at 330 PM MDT Sat May 27 2023

Minimal fire weather concerns continue over the next several days
due to daily chances for showers and storms and fuels in green-up
status across the area. More widespread storms with wetting rains
are likely Saturday. Storms may contain strong, erratic gusty winds
with gusts in excess of 60 MPH. Conditions will gradually dry out
Sunday into the beginning of next week with minimum RHs across the
area ranging from the teens to low 30s. Lowest RHs will be west of
the Laramie Range during this time. Although drier, more storms are
expected Sunday through Tuesday. However, storms will be more
scattered and less numerous than the previous few days.

&&

.HYDROLOGY...
Issued at 345 AM MDT Sat May 27 2023

Runoff from snowmelt continues across the area with warm
temperatures continuing, though the seasonal crest may be
approaching or just behind us in some areas. The Little Snake
River barely reached flood stage again yesterday morning near
Baggs and Dixon, but after today, is expected to continue to fall.
The flood warning may be able to be let go as soon as this
afternoon or Sunday, but will let it continue for now to see where
the typical morning crest ends up. The Encampment river remains at
action stage, but forecasts hold steady for the next few days. The
Laramie River at Laramie is still below action, with the latest
RFC forecasts now cresting just below action stage. Slightly drier
air is now working in, particularly west of the Laramie range,
reducing but not eliminating the short term flash flood threat.
Daily thunderstorms over the next few days still could produce
locally heavy rainfall, but overall storm coverage and rainfall
totals should be lower over the next several days compared to what
we saw the last three days.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...SF
LONG TERM...AM
AVIATION...GCC
FIRE WEATHER...SF
HYDROLOGY...MN
Hazardous weather outlook, May 27, 1:50 PM MDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
150 PM MDT Sat May 27 2023

NEZ002-003-019>021-054-055-095-096-WYZ101>119-282000-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
150 PM MDT Sat May 27 2023

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered to numerous showers and thunderstorms continue this
afternoon and will continue into the evening. Some storms may be
capable of producing large hail, damaging winds, and/or heavy
rainfall, mainly along and east of the I-25 corridor. An isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Daily chances for showers and thunderstorms continue through next
week. Marginally strong to severe thunderstorms with hail and
gusty winds are possible Sunday, though storm coverage may be less
than the last few days. Storm coverage could increase midweek.

.Spotter information statement...

Spotters are encouraged to report severe weather to the National
Weather Service in Cheyenne.

In the hours before

Special weather statement, May 27, 4:14 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
414 PM MDT Sat May 27 2023

NEZ020-054-WYZ119-272245-
Kimball NE-Banner NE-East Laramie County WY-
414 PM MDT Sat May 27 2023

...A strong thunderstorm will impact portions of northwestern
Kimball, southwestern Banner and east central Laramie Counties
through 445 PM MDT...

At 414 PM MDT, Doppler radar was tracking a strong thunderstorm over
Oliver Campground, or 10 miles west of Kimball, moving northwest at
30 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kimball, Albin, Oliver Campground, Oliver Reservoir and Bushnell.

This includes Interstate 80 in Nebraska between mile markers 6 and
15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska...and southeastern Wyoming.

&&

LAT...LON 4125 10360 4114 10392 4146 10415 4155 10390
TIME...MOT...LOC 2214Z 154DEG 30KT 4126 10386

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Kubelka
Local storm report, May 27, 4:18 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          7 SW CHEYENNE           41.07N 104.89W
05/27/2023                   LARAMIE            WY   PUBLIC

            LANDSPOUT TORNADO SIGHTED SOUTHWEST OF
            CHEYENNE.

&&
Local storm report, May 27, 4:27 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             11 NW CHEYENNE          41.26N 104.94W
05/27/2023  M0.50 INCH       LARAMIE            WY   COCORAHS

&&
Local storm report, May 27, 4:35 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT SAT MAY 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             FOX FARM-COLLEGE        41.11N 104.79W
05/27/2023  U0.50 INCH       LARAMIE            WY   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0430 PM     HAIL             BUSHNELL                41.23N 103.89W
05/27/2023  M0.88 INCH       KIMBALL            NE   TRAINED SPOTTER

&&
Special weather statement, May 27, 4:39 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
439 PM MDT Sat May 27 2023

WYZ108-119-272315-
Goshen County WY-East Laramie County WY-
439 PM MDT Sat May 27 2023

...A strong thunderstorm will impact portions of southeastern Goshen
and northeastern Laramie Counties through 515 PM MDT...

At 439 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Grange, or 33 miles south of Torrington, moving northwest at 35
mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Grange, Hawk Springs Recreation Area, Hawk Springs Campground and
Hawk Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4156 10406 4148 10424 4175 10450 4183 10440
      4185 10421
TIME...MOT...LOC 2239Z 147DEG 29KT 4157 10423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Kubelka
Special weather statement, May 27, 4:45 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
445 PM MDT Sat May 27 2023

NEZ020-054-WYZ119-272315-
Kimball NE-Banner NE-East Laramie County WY-
445 PM MDT Sat May 27 2023

...A strong thunderstorm will impact portions of northwestern
Kimball, southwestern Banner and east central Laramie Counties
through 515 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm near
Oliver Campground, or 13 miles northwest of Kimball, moving north at
30 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Kimball, southwestern Banner and east central Laramie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska...and southeastern Wyoming.

&&

LAT...LON 4128 10375 4123 10396 4149 10414 4157 10384
TIME...MOT...LOC 2244Z 162DEG 27KT 4131 10389

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Kubelka

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:08 PM MDTSpecial Weather StatementCYSConverse67 min
May 26, 6:28 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara47 min
May 26, 6:37 PM MDTSevere Thunderstorm WarningCYSNiobrara53 min
May 26, 6:57 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara35 min
May 26, 8:17 PM MDTSpecial Weather StatementCYSNiobrara28 min
May 27, 1:02 PM MDTSpecial Weather StatementCYSConverse43 min
May 27, 1:17 PM MDTSpecial Weather StatementCYSPlatte28 min
May 27, 1:56 PM MDTSpecial Weather StatementCYSConverse34 min
May 27, 2:16 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte59 min
May 27, 2:22 PM MDTTornado Warning Tornado observedCYSAlbany, Converse, Platte38 min
May 27, 2:28 PM MDTTornado WarningCYSConverse32 min
May 27, 2:32 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
May 27, 3:11 PM MDTSevere Thunderstorm WarningCYSPlatte49 min
May 27, 3:15 PM MDTSevere Thunderstorm WarningCYSConverse45 min
May 27, 3:56 PM MDTSevere Thunderstorm WarningCYSLaramie64 min
May 27, 4:04 PM MDTTornado Warning Tornado observedCYSLaramie26 min
May 27, 4:32 PM MDTTornado WarningCYSLaramie28 min
May 27, 4:39 PM MDTSpecial Weather StatementCYSGoshen36 min
May 27, 4:54 PM MDTSpecial Weather StatementCYSGoshen36 min
May 27, 5:07 PM MDTSevere Thunderstorm WarningCYSGoshen38 min
May 27, 5:09 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte51 min
May 27, 5:14 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie46 min
May 27, 5:21 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte54 min
May 27, 5:32 PM MDTSevere Thunderstorm WarningCYSLaramie43 min
May 27, 5:38 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie52 min
May 27, 5:59 PM MDTSevere Thunderstorm WarningCYSNiobrara31 min

Nearby

Tornado Warnings in Wyoming, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.